MathSciNet Relay Station
MathSciNet bibliographic data
MR397444 (53 #1303) 47A35 (28A65)
Kubokawa, Yoshihiro Ergodic theorems for contraction semi-groups. J. Math. Soc. Japan 27 (1975), 184–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement